| کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
|---|---|---|---|---|
| 470010 | 698378 | 2008 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Erratum to “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces” [Comput. Math. Appl. 54 (2007) 872–877]
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
چکیده انگلیسی
We show strong convergence for Mann and Ishikawa iterates of multivalued nonexpansive mapping TT under some appropriate conditions, which revises a gap in Panyanak [B. Panyanak, Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comput. Math. Appl. 54 (2007) 872–877]. Furthermore, we also give an affirmative answer to Panyanak’s open question.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 55, Issue 12, June 2008, Pages 2999–3002
Journal: Computers & Mathematics with Applications - Volume 55, Issue 12, June 2008, Pages 2999–3002
نویسندگان
Yisheng Song, Hongjun Wang,